Hi Nikki and welcome!
Experiencing s/e's upon increasing in dose of your A/D is not unusual.
I have however heard that the effects should not be as pronounced or long lasting as during your start up period.
Since you are a week and a half in...hopefully you will be finding some relief soon.
Until you do, here are some helpful ideas to keep you calm and lower your anxiety and symptoms:Self Help sites with breathing/relaxation exercises instructions
Panic attack relief exercises:
http://www.healthyplace.com/http://www.stress-relief-exercises.com/ http://www.ehow.com/video_4405003_breathing-exercises-panic-attacks.html http://www.psybersquare.com/anxiety/panic_relax_I
Keep posting with us if you find it helpful. We will always be here to encourage and support you!
"Courage is not the abscence of fear, it is feeling afraid and doing it anyway!"
"Worrying does not empty tomorrow of its troubles...it empties today of its strength."
Corrie Ten Boom
Panic Syndrome recovery due to CBT